MathSciNet Relay Station
MathSciNet bibliographic data
MR2924438 35K57 (35B05 76S05)
Chen, Xinfu; Guo, Jong-Shenq; Hu, Bei Dead-core rates for the porous medium equation with a strong absorption. Discrete Contin. Dyn. Syst. Ser. B 17 (2012), no. 6, 1761–1774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement